Minimax theorems for hypergraphs

  • L. Lovász
Part I: General Hypergraphs
Part of the Lecture Notes in Mathematics book series (LNM, volume 411)


Bipartite Graph Chromatic Number Orientable Graph Perfect Graph Minimax Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Berge, C., Färbung von Graphen deren sämtliche bzw. ungerade Kreise starr sind (Zusammenfassung) Wiss. Z. Martin-Luther-Univ. Halle-Wittenberg, Math. — Natur. Reihe (1961), 114–115.Google Scholar
  2. 2.
    Berge, C., Sur certains hypergraphes generalisant les graphes bipartites, Comb. Theory and its Appl., Bolyai J. Math. Soc. — North Holland Publ. Co. Budapest-Amsterdam-London, 1970, 119–133.Google Scholar
  3. 3.
    Berge, C., Graphes et hypergraphes, Dunod, Paris, 1970.zbMATHGoogle Scholar
  4. 4.
    Berge, C. and Las Vergnas, M., Sur un theoreme du type Kőnig pour hypergraphes, Int. Conf. on Comb. Math., New York, 1970, 32–40.Google Scholar
  5. 5.
    Edmonds, J., Oral Communication at the Hypergraph Seninar, Columbus, September 1972.Google Scholar
  6. 6.
    Fournier, J. C., Las Vergnas, M., Une classe d’hypergraphes bichromatiques, Discret Math. 2(1972) 407–410.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Fulkerson, D. R. Anti-blocking pairs of polyhedra, to appear in J. Comb. Theory. Google Scholar
  8. 8.
    Gallai, T., Graphen mit triangularbaren ungeraden Vielecken, Mat. Kut. Int. Kőzl. 7 (1962) 3–36.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Gallai, T., Kritische Graphen II, Mat. Kut Int. Közl. 8 (1963) 373–395.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Lovasz, L. Normal hypergraphs and the perfect graph conjecture, Discrete Math 2(1972) 253–267.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lovasz, L., A characterization of perfect graph, to appear in J. Comb. Theory.Google Scholar
  12. 12.
    Sachs, H., On the Berge conjecture concerning perfect graphs, Comb. Structures and their Appl., Gordon and Breach, New York-London-Paris, 1969, 377–384.Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • L. Lovász
    • 1
  1. 1.Vanderbilt UniversityUSA

Personalised recommendations